# SDR DALA2015042002809

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-211
- Aircraft serial: 1789
- Aircraft time: 38,969 hours, 17,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY POWER SUPPLY UNIT 11WL FAILS BITE CHECK. REPLACED EPSU AT 11WL.
